MAUDE Adverse Event Report: REVELLE AESTHETICS, INC. AVELI

REVELLE AESTHETICS, INC. AVELI
Model Number AVE001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 07/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented with depressions of medium average depth and moderate laxity.Patient had flank and lateral thigh liposuction one year prior.Seven depressions were treated: one left posterior thigh; one left lateral thigh; one right buttock; four right lateral thigh.It was reported that the patient developed a seroma on the right lateral thigh after her procedure.The physician drained the seroma 4 times.The total volume drained was 25cc 1st time, 10cc 2nd time, 10cc 3rd time, 5cc final time.At approximately one month post procedure, the patient reported she's pleased with her outcome and the seroma wasn't a bother at all.She did follow post op protocol and wore compression pants 1 week post op.At two months post procedure the patient is doing well.There is no pain or discomfort but there is still some discoloration/bruising and hardness in the area.The patient indicated that the area looks and feels good but some dimples remain visually in photos.

Brand Name
AVELI
Common Device Name
AVELI
Manufacturer (Section D)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer (Section G)
REVELLE AESTHETICS
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer Contact
melissa viotti
2570 w el camino real ste 310
mountain view, CA 94040
6504720300
MDR Report Key15395211
Report Number3020889-2022-00005
Device Sequence Number12306787
Product Code OUP
UDI-Device Identifier00850036790006
UDI-Public00850036790006
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2023
Device Model NumberAVE001
Device Catalogue NumberAVE001
Device Lot Number22061701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite